Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Piecewise Weierstrass preparation and division for o-minimal holomorphic functions


Author: Tobias Kaiser
Journal: Proc. Amer. Math. Soc. 145 (2017), 3887-3897
MSC (2010): Primary 32B05; Secondary 03C64, 32B20, 32C07
DOI: https://doi.org/10.1090/proc/13507
Published electronically: February 21, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given an o-minimal structure expanding the field of reals, we show a piecewise Weierstrass preparation theorem and a piecewise Weierstrass division theorem for definable holomorphic functions. In the semialgebraic setting and for the structure of globally subanalytic sets and functions we obtain the corresponding results for definable real analytic functions. As an application we show a definable global Nullstellensatz for principal ideals.


References [Enhancements On Off] (What's this?)

  • [1] G. Binyamini and D. Novikov, The Pila-Wilkie theorem for subanalytic families: A complex analytic approach, arXiv 1605.04537.
  • [2] G. Binyamini and D. Novikov, Wilkie's conjecture for restricted elementary functions, arXiv 1605.0467.
  • [3] Jacek Bochnak, Michel Coste, and Marie-Françoise Roy, Real algebraic geometry, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 36, Springer-Verlag, Berlin, 1998. Translated from the 1987 French original; Revised by the authors. MR 1659509
  • [4] J. Denef and L. van den Dries, $ p$-adic and real subanalytic sets, Ann. of Math. (2) 128 (1988), no. 1, 79-138. MR 951508, https://doi.org/10.2307/1971463
  • [5] Lou van den Dries, On the elementary theory of restricted elementary functions, J. Symbolic Logic 53 (1988), no. 3, 796-808. MR 960999, https://doi.org/10.2307/2274572
  • [6] Lou van den Dries, Tame topology and o-minimal structures, London Mathematical Society Lecture Note Series, vol. 248, Cambridge University Press, Cambridge, 1998. MR 1633348
  • [7] L. van den Dries and C. Miller, Extending Tamm's theorem, Ann. Inst. Fourier (Grenoble) 44 (1994), no. 5, 1367-1395 (English, with English and French summaries). MR 1313788
  • [8] Lou van den Dries and Patrick Speissegger, The real field with convergent generalized power series, Trans. Amer. Math. Soc. 350 (1998), no. 11, 4377-4421. MR 1458313, https://doi.org/10.1090/S0002-9947-98-02105-9
  • [9] Lou van den Dries and Patrick Speissegger, The field of reals with multisummable series and the exponential function, Proc. London Math. Soc. (3) 81 (2000), no. 3, 513-565. MR 1781147, https://doi.org/10.1112/S0024611500012648
  • [10] G. Fatabbi and A. Tancredi, On the factoriality of some rings of complex Nash functions, Bull. Sci. Math. 126 (2002), no. 1, 61-70. MR 1904161, https://doi.org/10.1016/S0007-4497(01)01107-1
  • [11] Robert C. Gunning and Hugo Rossi, Analytic functions of several complex variables, AMS Chelsea Publishing, Providence, RI, 2009. Reprint of the 1965 original. MR 2568219
  • [12] Tobias Kaiser, Global complexification of real analytic globally subanalytic functions, Israel J. Math. 213 (2016), no. 1, 139-173. MR 3509471, https://doi.org/10.1007/s11856-016-1306-9
  • [13] Tobias Kaiser, $ R$-analytic functions, Arch. Math. Logic 55 (2016), no. 5-6, 605-623. MR 3523645, https://doi.org/10.1007/s00153-016-0483-x
  • [14] T. Kaiser, J.-P. Rolin, and P. Speissegger, Transition maps at non-resonant hyperbolic singularities are o-minimal, J. Reine Angew. Math. 636 (2009), 1-45. MR 2572245, https://doi.org/10.1515/CRELLE.2009.081
  • [15] Stanisław Łojasiewicz, Introduction to complex analytic geometry, Birkhäuser Verlag, Basel, 1991. Translated from the Polish by Maciej Klimek. MR 1131081
  • [16] Ya'acov Peterzil and Sergei Starchenko, Expansions of algebraically closed fields in o-minimal structures, Selecta Math. (N.S.) 7 (2001), no. 3, 409-445. MR 1868299, https://doi.org/10.1007/PL00001405
  • [17] Ya'acov Peterzil and Sergei Starchenko, Expansions of algebraically closed fields. II. Functions of several variables, J. Math. Log. 3 (2003), no. 1, 1-35. MR 1978941, https://doi.org/10.1142/S0219061303000224
  • [18] Ya'acov Peterzil and Sergei Starchenko, Complex analytic geometry in a nonstandard setting, Model theory with applications to algebra and analysis. Vol. 1, London Math. Soc. Lecture Note Ser., vol. 349, Cambridge Univ. Press, Cambridge, 2008, pp. 117-165. MR 2441378, https://doi.org/10.1017/CBO9780511735226.008
  • [19] Ya'acov Peterzil and Sergei Starchenko, Complex analytic geometry and analytic-geometric categories, J. Reine Angew. Math. 626 (2009), 39-74. MR 2492989, https://doi.org/10.1515/CRELLE.2009.002
  • [20] Jean-Claude Tougeron, Algèbres analytiques topologiquement noethériennes. Théorie de Khovanskiĭ, Ann. Inst. Fourier (Grenoble) 41 (1991), no. 4, 823-840 (French, with English summary). MR 1150568

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32B05, 03C64, 32B20, 32C07

Retrieve articles in all journals with MSC (2010): 32B05, 03C64, 32B20, 32C07


Additional Information

Tobias Kaiser
Affiliation: Faculty of Computer Science and Mathematics, University of Passau, 94030 Passau, Germany
Email: tobias.kaiser@uni-passau.de

DOI: https://doi.org/10.1090/proc/13507
Received by editor(s): June 9, 2016
Received by editor(s) in revised form: September 19, 2016, and September 23, 2016
Published electronically: February 21, 2017
Communicated by: Franc Forstneric
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society